# SDR DALA1509253248

- Difficulty date: February 16, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 67,026 hours, 30,022 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR HINGE OTBD BORE FITTING WORN, REPAIRED IAW SRM 55-26-41.
